... Prozac (up to 40mg now) and feel horrible the day after I have a few drinks. I'm really anxious and maybe a bit agitated... Is this common? I am debating whether to give up drinking even though a glass or two does take the edge off sometimes
Hi, KCOZ! Alcohol should be avoided or limited while taking antidepressants potentially causing interactions such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people may also experience impairment in thinking, judgment, and motor coordination.
You're lucky that drinking with Lexapro didn't affect you but I'd advise limiting the amount you drink with your Prozac. Booze isn't as important as mental health.
Best wishes, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2011 • 6 answers
Posted 14 Aug 2013 • 1 answer
Posted 11 Sep 2014 • 3 answers
Posted 9 Oct 2016 • 2 answers
Posted 24 Apr 2017 • 2 answers